Logo - springer
Slogan - springer

Mathematics | Bulletin of Mathematical Sciences - a SpringerOpen journal (Editorial Board)

Bulletin of Mathematical Sciences

Bulletin of Mathematical Sciences

Executive Editors: E. Zelmanov; S.K. Jain; A. Alsaedi

ISSN: 1664-3615 (electronic version)

Journal no. 13373

Editorial Board

Ahmed Alsaedi (Executive Editor)
Nonlinear Differential Equations, Fluid Mechanics
King Abdulaziz University, Jeddah, Saudi Arabia

S. K. Jain (Executive Editor)
Algebra, Pure Mathematics
King Abdulaziz University, Jeddah, Saudi Arabia
Ohio University, Ohio, USA

Ari Laptev
Analysis, Applied Mathematics
Imperial College, London, UK
Mittag Leffler Institue, Stockholm, Sweden

Neil Trudinger
Differential Equations, Applied Mathematics
The Australian National University, Canberra, Australia

Efim Zelmanov (Executive Editor)
Algebra, Pure Mathematics
University of California, San Diego, USA

Associate Editors
Franco Brezzi
PDE and Numerical Mathematics
Istituto di Matematica Applicata e Tecnologie Informatiche del C.N.R., Pavia, Italy

Hitoshi Ishii
Nonlinear PDE, Applied Mathematics
Waseda University, Tokyo, Japan

Cheryl Praeger
Finite group theory, algebraic combinatorics
The University of Western Australia, Crawley, Australia
King Abdulaziz University, Jeddah, Saudi Arabia

Stanislav Smirnov
Complex analysis, probability
Université de Genève, Genève, Switzerland

Elias M. Stein
Princeton University, New Jersey, USA

Bjorn Engquist
PDE and Applied Mathematics
University of Texas, Austin, USA

Yong-Geun Oh
Differential Geometry and Sympletic Geometry
Center for Geometry and Physics, Pohang, South Korea

Managing Editor
Bashir Ahmad
King Abdulaziz University, Jeddah, Saudi Arabia

Read this journal online

For authors and editors

  • Journal Citation Reports®
    2017 Impact Factor
  • 1.333
  • Aims and Scope

    Aims and Scope


    The Bulletin of Mathematical Sciences, a peer-reviewed, open access journal, will publish original research work of highest quality and of broad interest in all branches of mathematical sciences. The Bulletin will publish well-written expository articles (40-50 pages) of exceptional value giving the latest state of the art on a specific topic, and short articles (up to 15 pages) containing significant results of wider interest. Most of the expository articles will be invited.

    The Bulletin of Mathematical Sciences is launched by King Abdulaziz University, Jeddah, Saudi Arabia.

    Article-processing charge
    The APC for all articles is kindly covered by King Abdulaziz University.

    Peer review process
    The journal operates a single-blind peer review process.

    Bibliographic Data
    Bull. Math. Sci.
    1 volume per year, 3 issues per volume
    approx. 400 pages per volume
    Format: 15.5 x 23.5cm
    ISSN 1664-3607 (print)
    ISSN 1664-3615 (electronic)

  • Submit Online
  • Instructions for Authors

    Instructions for Authors


  • Copyright and License Agreement
  • @edanz - English Editing for Scientists

Alerts for this journal


Get the table of contents of every new issue published in Bulletin of Mathematical Sciences.